# SDR UPS07M50946

- Difficulty date: September 24, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1321-1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 1321 TO BS 1531, ALONG-X=78 (RBL 78), SEAT TRACK CROWN AREAS, FLANGE AREAS & CROWN BASE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT ON SEAT/T AT STA 1321 TO 1371, FOUND EXCEEDED LIMIT PER SRM 53-70-00D, F3, V1, R35.  REMOVAL C/OUT TO GAIN ACCESS & CORRODED SEAT/T REMOVED & NEW SEAT/T REWORKED PER SRM 53-70-00D, F3, V1, R35.  NEW SEAT/T HOLES P/UP C/OUT & INSTALLATION C/OUT PER SRM 51-31-01 & 51-33-0 1, V2, R35 AT STA 1301 TO 1371, FOUND SATIS.
